MAUDE Adverse Event Report: CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number R51007004L
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon of a 7mm x 4cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured at 10 atmospheres (atm).A non-cordis 7 x 4 balloon catheter was used as a replacement to complete post-dilation.There were no reported injuries to the patient.This was during a procedure to treat the external iliac artery (eia) in which an unknown smart stent was placed.Additional information was requested but was not provided.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, b5, d10, g3, g6, h1, h2, h3, and h11.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon of a 7mm x 4cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured at 10 atmospheres (atm).A non-cordis 7 x 4 balloon catheter was used as a replacement to complete post-dilation.There were no reported injuries to the patient.This was during a procedure to treat the external iliac artery (eia) in which a 10mm x 60mm smart control self-expanding stent (ses) was placed.The target site vessel was mildly calcified, non-tortuous, and had 90% stenosis.There were no issues with the smart stent that may have caused the balloon to rupture.The saberx radianz was stored and prepped per the instructions for use (ifu).There was no difficulty removing any of the sterile packaging components or the protective balloon cover.The device maintained negative pressure during preparation.The device was not put into an acute bend at any point during the procedure and was able to cross the lesion without kinking.The device was removed easily from the patient and was removed intact in one piece.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, the balloon of a 7mm x 4cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured at 10 atmospheres (atm).A non-cordis 7 x 4 balloon catheter was used as a replacement to complete post-dilation.There were no reported injuries to the patient.This was during a procedure to treat the external iliac artery (eia) in which a 10mm x 60mm smart control self-expanding stent (ses) was placed.The target site vessel was mildly calcified, non-tortuous, and had 90% stenosis.There were no issues with the smart stent that may have caused the balloon to rupture.The saberx radianz was stored and prepped per the instructions for use (ifu).There was no difficulty removing any of the sterile packaging components or the protective balloon cover.The device maintained negative pressure during preparation.The device was not put into an acute bend at any point during the procedure and was able to cross the lesion without kinking.The device was removed easily from the patient and was removed intact in one piece.The device was not returned for analysis.A product history record (phr) review of lot 82334545 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst at/below rbp¿ could not be verified as the device was not returned for analysis.The procedure involved treatment of a mildly calcified, non-tortuous vessel with 90% stenosis.There were no reported issues with the implanted smart control stent and no reported patient injury.While vessel characteristics, including significant stenosis, and procedural factors associated with intrastent post-dilation may contribute to balloon rupture, the exact cause of the reported event cannot be determined in the absence of device return and analysis.Therefore, a definitive causal relationship between the device and the reported event cannot be established.According to the warnings in the safety information in the instructions for use, ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Do not use if product damage is suspected or evident.To reduce the potential for vessel damage or the risk of dislodgement of particles it is very important that the inflated diameter of the balloon should approximate the diameter of the vessel just proximal and distal to the lesion.The balloon dimensions are printed on the product label.The compliance table incorporated with the product shows how balloon diameter increases as pressure increases.Do not exceed the rated burst pressure recommended on the label.The rated burst pressure is based on the results of in vitro testing.At least 99.9% of the balloons (with a 95% confidence) will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over-pressurization.Pressure in excess of the rated burst pressure can cause balloon rupture and potential inability to withdraw the catheter through the introducer sheath.Balloon rupture can cause vessel damage and the need for additional intervention.Use only the recommended balloon inflation medium (a 50/50 mixture by volume of contrast medium and normal saline).Never use air or any gaseous medium to inflate the balloon.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABERX RADIANZ
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 
7863138372
MDR Report Key23955913
Report Number3007635982-2026-00002
Device Sequence Number15855684
Product Code LIT
UDI-Device Identifier20705032081808
UDI-Public(01)20705032081808(17)280430(10)82334545
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberR51007004L
Device Lot Number82334545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/06/2026
02/20/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/30/2026
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM X 60MM SMART CONTROL SES; NON-CORDIS 7 X 4 BALLOON CATHETER; NON-CORDIS 7 X 4 BALLOON CATHETER
Patient SexUnknown